pediatrician-icon
Phenobarbitone in newborn
My son is 63 days old. He has prolonged jaundice, unconjugated hyper bilirubinemia. So doc has given phenobarbitone syrup. What will be the side effects of these drug in my son. Kindly tell me
46 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now
Hello there.  I can understand your concern.  You can ask the paediatrician itself. But anyways, there wont be any problem in your child. I'm sure the doctor knows what he is doing. Unless you have consulted a quack. Kindly consult a paediatrician in person for further evaluation and management. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.